New Travelling Wave Solution of Burgers Equations

Main Article Content

Zainab John Basim Akhudir Abbas

Abstract

     In this paper, we studied the travelling wave solving for some models of Burger's equations. We used sine-cosine method to solution nonlinear equation and we used direct solution after getting travelling wave equation.

Article Details

How to Cite
JOHN, Zainab; ABBAS, Basim Akhudir. New Travelling Wave Solution of Burgers Equations. Ibn AL- Haitham Journal For Pure and Applied Sciences, [S.l.], v. 34, n. 3, p. 60-66, aug. 2021. ISSN 2521-3407. Available at: <https://jih.uobaghdad.edu.iq/index.php/j/article/view/2678>. Date accessed: 20 sep. 2021.
Section
mathematics